Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#10468] of Andrew Feist

Papers Published

  1. McCune, Veroff, Fitelson, Harris, Feist, Wos, Short Single Axioms for Boolean Algebra, Journal of Automated Reasoning, vol. 29, (2002), pp. 1-16 (July, 2002) [MR2003i:68119], [0168-7433]
    (last updated on 2004/07/13)

    Abstract:
    We present short single equational axioms for Boolean algebra in terms of disjunction and negation and in terms of the Sheffer stroke. Previously known single axioms for these theories are much longer than the ones we present. We show that there is no shorter axiom in terms of the Sheffer stroke. Automated deduction techniques were used in several parts of the work.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320